Alert archive / Virginia / Frost Advisories in 2012
Frost Advisory 14, NWS Blacksburg, VA
NWS Blacksburg, VA issued this frost advisory at Nov 2, 2012, 4:06 PM EDT for 23 counties in Virginia; 6 counties in North Carolina. It took effect at Nov 3, 2012, 12:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2012, 4:06 PM EDT (20:06 UTC)
- In effect from
- Nov 3, 2012, 12:00 AM EDT
- Expired
- Nov 3, 2012, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Blacksburg, VA
All 29 counties
Caswell County, NC, Rockingham County, NC, Stokes County, NC, Surry County, NC, Wilkes County, NC, Yadkin County, NC, Alleghany County, VA, Amherst County, VA, Appomattox County, VA, Bedford County, VA, Botetourt County, VA, Buckingham County, VA, Campbell County, VA, Charlotte County, VA, City of Buena Vista, VA, City of Covington, VA, City of Danville, VA, City of Lexington, VA, City of Lynchburg, VA, City of Martinsville, VA, City of Roanoke, VA, City of Salem, VA, Franklin County, VA, Halifax County, VA, Henry County, VA, Patrick County, VA, Pittsylvania County, VA, Roanoke County, VA, Rockbridge County, VA
The radar
The Roanoke radar (KFCX), 53 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1675 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
896 WWUS71 KRNK 022006 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 406 PM EDT FRI NOV 2 2012 ...AREAS OF FROST TONIGHT... .HIGH PRESSURE BUILDS INTO THE REGION TONIGHT. NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-031200- /O.NEW.KRNK.FR.Y.0014.121103T0400Z-121103T1300Z/ SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY VA- ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...YANCEYVILLE... WILKESBORO...YADKINVILLE...CLIFTON FORGE...COVINGTON...ROANOKE... SALEM...FINCASTLE...LEXINGTON...BUENA VISTA...STUART... ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE...DANVILLE... LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE 406 PM EDT FRI NOV 2 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY. * LOCATIONS...ALONG AND EAST OF THE BLUE RIDGE...INCLUDING THE VIRGINIA AND NORTH CAROLINA FOOTHILLS AND PIEDMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE UPPER 20S TO MID 30S. * TIMING...LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
138 WWUS71 KRNK 030914 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 514 AM EDT SAT NOV 3 2012 ...AREAS OF FROST THIS MORNING... .LIGHT WINDS...MOSTLY CLEAR SKIES...AND TEMPERATURES NEAR FREEZING WILL PROMOTE AREAS OF FROST EARLY THIS MORNING. NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-031300- /O.CON.KRNK.FR.Y.0014.000000T0000Z-121103T1300Z/ SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY VA- ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...YANCEYVILLE... WILKESBORO...YADKINVILLE...CLIFTON FORGE...COVINGTON...ROANOKE... SALEM...FINCASTLE...LEXINGTON...BUENA VISTA...STUART... ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE...DANVILLE... LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE 514 AM EDT SAT NOV 3 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...ALONG AND EAST OF THE BLUE RIDGE...INCLUDING THE VIRGINIA AND NORTH CAROLINA FOOTHILLS AND PIEDMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE MID 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$
788 WWUS71 KRNK 031307 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 907 AM EDT SAT NOV 3 2012 ...FROST THREAT HAS ENDED... NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-031415- /O.EXP.KRNK.FR.Y.0014.000000T0000Z-121103T1300Z/ SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY VA- ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...YANCEYVILLE... WILKESBORO...YADKINVILLE...CLIFTON FORGE...COVINGTON...ROANOKE... SALEM...FINCASTLE...LEXINGTON...BUENA VISTA...STUART... ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE...DANVILLE... LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE 907 AM EDT SAT NOV 3 2012 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES WILL WARM INTO THE LOWER 50S TO AROUND 60 THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this frost advisory went out at Nov 2, 1:57 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Nov 2, 1:57 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 157 PM EDT FRI NOV 2 2012 .SYNOPSIS... ONE MORE UPPER LEVEL DISTURBANCE WILL RACE ACROSS THE REGION TODAY. HIGH PRESSURE WILL SLIDE SOUTHEAST FROM THE UPPER MIDWEST SATURDAY. SUNDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL SWING ACROSS THE SOUTHERN PORTION OF THE APPALACHIANS AND THEN OFF THE COAST BY EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1205 PM EDT FRIDAY... 12Z SOUNDINGS FROM GSO AND RNK SHOWED A LAYER OF DRIER AIR FROM THE SURFACE THROUGH 4-5KFT. SOME REFLECTIVITY ON THE RADAR WITH A SHORT WAVE CROSSING THROUGH SOUTHERN VIRGINIA BUT EXPECT SOME OF THE PRECIPITATION IS NOT MAKING IT THROUGH THE DRY AIR TO THE GROUND. MODELS HAVE THIS FEATURE SOUTHEAST OF THE FORECAST AREA BY THIS EVENING. SATELLITE PICTURES ALREADY SHOWING SOME CLEARING IN THE NORTHERN COUNTIES OF THE FORECAST AREA...AND CLEARING WILL CONTINUE THIS AFTERNOON FROM NORTHWEST TO SOUTHEAST. ONLY MINOR ADJUSTMENTS MADE FOR AFTERNOON HIGH TEMPERATURES. AS OF 720 AM EDT FRIDAY... ADJUSTMENTS IN THE MORNING FORECAST WAS TO SPEED UP THE CLOUDS MOVING EAST INTO THE PIEDMONT. OTHERWISE NOT MUCH CHANGE TO THE PREVIOUS FORECAST. PREVIOUS DISCUSSION AT 320 AM... ONE MORE SHORTWAVE WILL ROTATE THROUGH THE NRN CWA THIS MORNING AND KEEP CLOUDINESS AROUND THE REGION...ALONG WITH UPSLOPE LIGHT RAIN OR SNOW SHOWERS WHICH ARE NOT EXPECTED TO AMOUNT TO MUCH GIVEN LACK OF DEEP MOISTURE. MAIN VORT CENTER PASSES NORTHEAST OF US WHICH DOES NOT FAVOR A GOOD AMOUNT OF PRECIP USUALLY. THE NAM/CMC WANT TO SHOW LEE SIDE CIRRUS FORMING THIS MORNING AND THERE IS A HINT OF THIS ON THE WV LOOP AND STARTING TO SEE IT FORM EAST OF ASHEVILLE ALTHOUGH WILL HAVE TO PIVOT THE MOISTURE MORE THIS WAY. STILL THINK THERE COULD BE SOME ENHANCED HIGH CLOUDS EAST OF THE BLUE RIDGE THIS MORNING...BEFORE THE MID DECK ASSOCIATED WITH THE TROUGH MOVES ACROSS. THE GFS/MOSGUIDE HOLD ONTO CLOUDS IN THE UPSLOPE REGION TODAY WHILE THE NAM/CMC CLEAR IT OUT FROM THE NORTH...AND MADE A BLEND OF THE TWO LEAVING MORE CLOUDS ON THE WINDWARD SIDE WHILE CLEARING IT OUT THIS AFTERNOON EAST OF THE HIGHLANDS. HIGHS WILL BE A CHALLENGE AS CLOUDS OR LACK THEREOF WILL IMPACT THIS. KEPT THE HIGHS COOLER THAN MOS IN THE HIGHER ELEVATIONS PER SNOW COVER AND MODEL POOR PERFORMANCE LAST COUPLE OF DAYS...WHILE HAVE TEMPS JUST A SHADE UNDER GUIDANCE OUT EAST. SO EXPECT MID 50S EAST TO UPPER 40S/AROUND 50 NEW RIVER/ROANOKE VALLEYS WITH LOWER TO MID 40S WEST...EXCEPT 30S ON WRN FACING SLOPES OF GREENBRIER COUNTY. SHOULD SEE ANY PRECIP WANE THIS AFTERNOON AND WILL BE MAINLY CLEAR HEADING INTO THE EVENING AT MOST LOCATIONS. TEMPS ARE EXPECTED TO DROP INTO THE 30S WITH SOME UPPER 20S IN THE NORTH. MODELS SHOW YET ANOTHER SHORTWAVE PIVOTING ACROSS THE MID ATLANTIC LATE TONIGHT BUT NOT EXPECTING MUCH CLOUDINESS WITH THIS ASIDE FROM THE JET CIRRUS. FORECAST CONCERN TONIGHT WILL BE FROST/FREEZE. SOME MIXING EXPECTED AT TIMES...BUT THE BIG KEY WILL BE DRY AIR AND DEWPOINT DEPRESSION FOR FORMATION OF FROST. ATTM...SEEMS THE BEST LOCATIONS WILL BE THE SRN SHENANDOAH VALLEY EAST TO THE LYNCHBURG/BUCKINGHAM REGION. AFTER COORDINATION WITH THE OTHER WFOS WILL LET THE DAY SHIFT LOOK AT ANOTHER MODEL RUN FOR ANY HEADLINES FOR FROST/FREEZE. WILL CONTINUE TO MENTION IT IN THE HWO. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... AS OF 147 AM EDT THURSDAY... SATURDAY SHOULD FEATURE A GOOD AMOUNT OF SUNSHINE FOR A CHANGE AS MID AND HIGH CLOUDS ASSOCIATED WITH AN UPPER WAVE ACROSS THE WESTERN GREAT LAKES HOLD OFF UNTIL LATE. MODELS NOW PROJECTING ISENTROPIC LIFT ASSOCIATED WITH A WEAK LOW MOVING ACROSS THE SOUTHEAST...FURTHER SOUTH...HOWEVER NW NC AND PARTS OF THE PIEDMONT LOOK MOST LIKELY TO GET LIGHTLY RAINED ON SATURDAY NIGHT. CLOUDS SHOULD ARRIVE QUICK ENOUGH TO PREVENT FREEZING TEMPS AND P TYPE ISSUES...EXCEPT PERHAPS THE HIGHEST ELEVATIONS OF NW NC. FOR NOW WILL LEAVE OUT ANY FROZEN PRECIP. THIS QUICK SHOT OF RAIN SHOULD BE MOSTLY OVER BY SUNDAY MORNING. WITH THE MODEL TREND OF PUSHING THE RAIN FURTHER SOUTH COULD SEE MUCH OF THE NEW RIVER VALLEY AND SE WEST VA STAYING DRY WITH THIS SYSTEM. WITH THE UPPER WAVE NEARING OUR WESTERN CWA BORDER SUNDAY CLOUDS SHOULD HANG TOUGH FOR MOST OF THE DAY. LOOKS LIKE PRECIP WILL STAY JUST SOUTH OF THE NC PIEDMONT SUNDAY AND SUNDAY NIGHT BUT LEFT SOME SLT CHC POPS IN JUST IN CASE THIS JOGS BACK NORTH...AS HAS BEEN KNOWN TO HAPPEN SOME TIME. BASED ON THE UPPER LEVEL PATTERN...SEEMS LIKE THE DISTURBANCE ACROSS THE SOUTHEAST TUESDAY OF NEXT WEEK WILL SKIRT OFF THE COAST BEFORE BEING CAPTURED BY A TROUGH ACROSS SOUTH CENTRAL CANADA. BLOCKING DOESN'T SEEM TO MATERIALIZE QUICK ENOUGH FOR THE SURFACE LOW TO TAKE SUCH A NORTHERLY TRACK. ATTM...WOULD FAVOR MORE OF A ENE DIRECTION OFF THE CAROLINA/VIRGINIA COAST. HOWEVER...THIS STILL MAY BE CLOSE ENOUGH TO THROW RAIN INTO THE SOUTHSIDE AND NC PIEDMONT. ALSO...DOESN'T APPEAR TO BE ENOUGH COLD AIR FOR ANY LEGITIMATE SNOW THREAT. && .LONG TERM /TUESDAY THROUGH THURSDAY/... AS OF 100 PM THURSDAY... GUIDANCE IN GOOD AGREEMENT THAT LARGE SCALE TROUGH BEGINS TO AMPLIFY AGAIN EARLY NEXT WEEK...WITH SEVERAL IMPULSES SERVING TO NO ONLY BRING COLDER AIR BACK IN BUT POSSIBLE CYCLOGENESIS ALONG COAST EARLY NEXT WEEK...THEN ANOTHER WAVE ON BACK SIDE OF TROUGH BRINGING MORE OF A CLIPPER SYSTEM MID WEEK...BEFORE TROUGH BEGINS TO SLOWLY LIFT NORTHEAST BY LATE IN THE WEEK. DETAILS BETWEEN VARIOUS MODELS ARE A LITTLE DIFFERENT IN TERMS OF TIMING AND HOW CLOSE THE WEST EDGE OF PRECIP WITH THIS POSSIBLE DEVELOPING COASTAL CYCLONE GETS TO RNK FCST AREA SUNDAY NIGHT THROUGH TUES. 00Z ECMWF..CANADIAN...AND MOST 00Z GFS ENSEMBLES KEEP IT NOT ONLY EAST OF US BUT JUST EAST OF NC COAST AS WELL...WHILE OPERATIONAL 00Z GFS AND A FEW OF THE ENSEMBLE MEMBERS SHOW A MORE WESTERN TRACK WITH SOME BACK EDGE PRECIP OVER US. LEANING FAIRLY CONFIDENTLY TOWARD THE MAJORITY OF SOLUTIONS TRACKING THIS ALL WELL EAST OF US...BUT STILL WORTH KEEPING AN EYE ON FOR NEXT FEW DAYS. THAT SAID...ONLY KEEPING VERY LOW CHC POPS ACROSS FAR SOUTH SUNDAY NIGHT AND MONDAY...AND LEAVING DRY FOR TUES WITH SYSTEM WELL TO EAST...ALTHOUGH UPPER TROUGH DIRECTLY OVERHEAD AND SOME INSTABILITY SHOWERS IN THE MTNS CANNOT BE RULED OUT. IF ANYTHING OCCURS IN MTNS AT THIS POINT IT LOOKS BORDER LINE FOR SNOW AT HIGHER ELEVATIONS...BUT WOULD NOT BE VERY SIGNIFICANT. THIS SUPPORTED BY NEW 12Z GFS...BUT FOR NOW WILL HOLD WITH DRIER ECMWF IDEA FOR TUESDAY. BY WEDNESDAY...ECMWF DEEPER WITH TROUGH AND TRACKS CLIPPER SYSTEM OVER CENTRAL APPALACHIANS WHILE GFS HAS WEAKER WAVE AND FARTHER NORTH AS TROUGH LIFTS MORE QUICKLY. AGAIN...LEANING MORE TO ECWMF IDEA OF DEEPER TROUGH...INCREASED SOME LOW CHC POPS MAINLY FOR THE WEST BY WED AND LINGERING SLIGHT CHC INTO THURS EVEN FOR WESTERN SLOPES BEHIND THIS SYSTEM...WHICH APPEARS TO BE MARGINALLY COLD ENOUGH FOR SNOW AT THE HIGHEST ELEVATIONS AND RAIN SHWRS IN MTN VALLEYS. NOTHING SIGNIFICANT EXPECTED WITH THIS FAST-MOVING SYSTEM THOUGH. TEMPERATURE WISE...LEANED TOWARD COLDER ECMWF MOS NUMBERS...WHICH WERE REFLECTED WELL IN HPC GUIDANCE GRIDS. BOTTOM LINE IS TEMPS WILL REMAIN UNSEASONABLE COOL...ESPECIALLY HIGHS...HOLDING CONSISTENTLY IN THE 50S AND 50S...BUT PERHAPS DROPPING SOMEWHAT IN THE MTNS FOR WED AND THURSDAY BEHIND THE CLIPPER SYSTEM. MAY EVENTUALLY HAVE TO TREND THIS DOWN MORE IF ECWMF FCST REMAINS CONSISTENT...AND CLIPPER MAY EVEN ARRIVE AS EARLY AS LATE TUESDAY. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... AS OF 150 PM EDT FRIDAY... A SHORT WAVE WAQS EXITING EAST OUT OF THE MID ATLANTIC STATES WITH CLOUDS CLEARING FROM NORTHWEST TO SOUTHEAST. EXPECT VFR CONDITIONS AT BLF/LWB/BCB/DAN/ROA AND LYH FOR THE REST OF THE DAY. SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHERN APPALACHIANS FROM THE GREAT LAKES BY SATURDAY MORNING. THEN A CLIPPER SYSTEM TRACKS THROUGH THE TENNESSEE VALLEY SAT NIGHT-SUN SPREADING MOISTURE ACROSS AT LEAST THE SRN HALF OF THE FORECAST AREA. SOUTH OF A BLF-DAN LINE...CEILINGS COULD DROP TO MVFR WITH LIGHT RAIN AFTER 00Z SUNDAY/8PM SATURDAY. THIS SYSTEM LINGERS ACROSS THE SOUTHEAST INTO MONDAY BEFORE MOVING OUT TO SEA. HIGH PRESSURE THEN PUSHES SOUTH FROM THE GREAT LAKES FOR MONDAY. YET ANOTHER SYSTEM DIVES SOUTHEAST INTO THE GULF COAST STATES BY TUESDAY FORMING A LOW PRESSURE IN THE SOUTHEAST AND TRACKING IT ALONG THE EAST COAST TUESDAY AND WEDNESDAY. WITH HIGH PRESSURE WEDGING DOWN THE EAST SIDE OF THE MTNS...THERE LOOKS TO BE GOOD PROBABILITY FOR SUB VFR LOWER CIGS TUESDAY AND WEDNESDAY ESPECIALLY EAST OF THE BLUE RIDGE. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...SK/WP NEAR TERM...AMS/WP SHORT TERM...KM LONG TERM...SK AVIATION...AMS/WP
Hazardous weather outlook, Nov 2, 3:44 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 344 AM EDT FRI NOV 2 2012 NCZ001-002-018-VAZ007-009>018-020-WVZ042>045-030745- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-BATH-MERCER-SUMMERS-MONROE- GREENBRIER- 344 AM EDT FRI NOV 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-030745- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY VA-ROANOKE- BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY- PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 344 AM EDT FRI NOV 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. FROST OR SUB FREEZING TEMPERATURES WILL BE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Virginia, 2012Frost Advisories in North Carolina, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.